# SDR FDEA200908042895

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC10721
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AILERON LOWER SKIN FOUND EXISTING DOUBLER. REPAIRED AREA IAW SRM 57-00-01 FIG 10 SHT 1 VOL I
